Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 135465, 10 pages
http://dx.doi.org/10.1155/2014/135465
Research Article

A Numerical Iterative Method for Solving Systems of First-Order Periodic Boundary Value Problems

1Applied Science Department, Ajloun College, Al-Balqa Applied University, Ajloun 26816, Jordan
2Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan

Received 12 September 2013; Accepted 11 February 2014; Published 25 March 2014

Academic Editor: Hak-Keung Lam

Copyright © 2014 Mohammed AL-Smadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed AL-Smadi, Omar Abu Arqub, and Ahmad El-Ajou, “A Numerical Iterative Method for Solving Systems of First-Order Periodic Boundary Value Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 135465, 10 pages, 2014. doi:10.1155/2014/135465